# SDR AALA971241

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL BEAM AT FS 1183, LBL 36, INBOARD SIDE, HAS .50 INCH CRACK IN AFT RADIUS AT WL 235.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SB 727-53-0192, REV 1, DATED MAY 30, 1991.  TST:  55,772.  CYCLES:  34,468.  (X)`
